Axiomatischer Aufbau der sphärisch-elliptischen Geometrie.

J. Mall

Elemente der Mathematik (1965)

  • Volume: 20, page 97-105
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Mall, J.. "Axiomatischer Aufbau der sphärisch-elliptischen Geometrie.." Elemente der Mathematik 20 (1965): 97-105. <>.

author = {Mall, J.},
journal = {Elemente der Mathematik},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {97-105},
title = {Axiomatischer Aufbau der sphärisch-elliptischen Geometrie.},
url = {},
volume = {20},
year = {1965},

AU - Mall, J.
TI - Axiomatischer Aufbau der sphärisch-elliptischen Geometrie.
JO - Elemente der Mathematik
PY - 1965
VL - 20
SP - 97
EP - 105
KW - foundations of geometry, non-Euclidean geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.